MAUDE Adverse Event Report: CAREFUSION, INC TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT
Model Number 405828
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Pma/510(k)#: enforcement discretion.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that tray cse whit27g4.7 we17g3.5 swc x3795 catheter broke.The following information was provided by the initial reporter: it was reported by the user facility that there are reports of the catheter breaking.
 
Additional Manufacturer Narrative
H.6.Investigation: three photos were provided to our quality team for investigation.Upon visual inspection of the photo sample, was able to confirm the reported failure mode (broken catheter).A review of the internal manufacturing device record and raw material history files for the lot 0001393406 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.Upon reviewing the production process of the trays 405828, it was identified that the catheters are visually inspected 100% in different parts of the process and in the last 12 months this situation has not been reported in the production line.Complaint investigation has determined the failure to be use related.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key11941348
Report Number1625685-2021-00041
Device Sequence Number4066297
Product Code CAZ
UDI-Device Identifier00382904058289
UDI-Public00382904058289
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2021
Device Model Number405828
Device Catalogue Number405828
Device Lot Number0001393406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown